# SDR UPS96405856

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 2200-S-40rh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK AT AMS MAINTENANCE REPORTED - AREA AFT OF BULK CARGO COMP, FOUND CRACKED STIFFINER - ANGLE FROM INTERCOSTAL ON FORWARD SIDE OF FRAME BS 2200, S40R.  REPLACED STIFFENER-ANGLE IAW SRM 51-30-02.
